MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT
Catalog Number 01L75-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated architect cyclosporine results for a 24-year-old patient undergoing treatment for aplastic anemia with cyclosporine.The patient took cyclosporine (tianke) 100g once every 12 hours.The specific time of blood draw was not able to be provided by the physician.The following cyclosporine results were provided: trough result = 87.9 ng/ml peak result = 743.30 ng/ml the physician felt that the peak result was too high in comparison to the patient¿s previous peak values in past clinical history.The qc was within range.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing with retained kit of the complaint lot.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search for lot 66278fp00 did not identify an increase in complaint activity related to falsely elevated results.Review of tracking and trending for the architect cyclosporine assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 66278fp00.Device history record review was performed and did not identify any non-conformances or deviations associated with lot 66278fp00 and the complaint issue.In-house accuracy testing was completed using panels which mimic patient samples using a retained kit of lot number 66278fp00.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the architect cyclosporine reagent lot 66278fp00 was identified.
 
Event or Problem Description

Brand Name
ARCHITECT CYCLOSPORINE REAGENT KIT
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21071790
Report Number1415939-2025-00001
Device Sequence Number18219439
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public(01)00380740001315(17)250529(10)66278FP00
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2025
Device Catalogue Number01L75-25
Device Lot Number66278FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).
Patient Age24 YR
Patient SexUnknown